# SDR FDEA201108203390

- Difficulty date: August 20, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N928FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24369
- Aircraft time: 90,710 hours, 26,361 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS RT EMERGENCY DOOR AND OVERHEAD EMERGENCY DOOR LIGHT ON MOST OF FLIGHT.  OFF DURING DESCENT.  ADJUSTED DOOR PROX SENSOR GAP.  OPS CHECKS GOOD.
